# SDR AALA20071385

- Difficulty date: July 31, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY LIGHT AT FORWARD RIGHT VENTRAL STAIRWAY INOPERATIVE.  REPLACED CONNECTOR FOR EMERGENCY LIGHT AT FORWARD RIGHT VENTRAL STAIRWAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
